# SDR AALA20060469

- Difficulty date: July 18, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY ESCAPE PATH LIGHT AT SEAT 31H INOPERATIVE.  REPLACED LIGHT FIXTURE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
